联系我们
Isaac Scientific Publishing
Advances in Analysis
Viktor Savchuk,  Institute of Mathematics of the NASU, Ukraine
Institute of Mathematics of the NASU
3 Tereshchenkivska Street
126 Pracha Uthit Rd., Bang Mod
01601 Kyiv
Ukraine
Research Interests
Fourier Analysis, Approximation Theory (Polynomial and Rational Interpolation, Poly-nomial Approximation, n-Widths, Optimal recovery), Complex Analysis (Hardy and Bergman Spaces, Conformal Mapping, Faber polynomials), Potential Theory (Cauchy type integrals, Boundary value problem).
Selected Publication List
• Savchuk V.V., Chaichenko S.O., Best Approximations for the Cauchy Kernel on the Real Axis, Ukr. Math. J., 66, 11, 1731-1741, (2015).
• Savchuk V.V., Shidlich A.L., Approximation of functions of several variable by linear methods in the space Sp, Acta Sci. Math. (Szeged)80, 477-489, (2014).
• Meremelia I., Savchuk V., Approximations of holomorphic functions by generalized Zygmund sums, Caspian Journal of Applied Mathematics, Economics and Ecology 1, No 1, 70-81, (2013).
• Savchuk V.V., Savchuk M.V., Approximation of holomorphic functions of Zygmund class by Fejer means, Ukr. Math. J., 64, No. 8, 1308-1313, (2013).
• Savchuk V., Approximation of some classes of holomorphic functions and properties of generating kernels, Azerbaijan Journal of Mathematics, 1, No 2, 115-131, (2011).
• Zastavnyi V.P., Savchuk V.V., Approximation of Classes of Convolutions by Linear Operators of Special Form, Mathematical Notes, 90,No. 3, 333-343, (2011).
• Savchuk V.V., Savchuk M.V., Summation of p-Faber series by the Abel{Poisson method in the integral metric, Ukr. Math. J., 62, No.5, 758-773, (2010).
• Savchuk V.V., Linear methods for approximation of some classes of holomorphic functions from the Bergman space, Ukr. Math. J., 60,No. 6, 910-926, (2008).
• Savchuk V.V., Best linear methods for approximation of bounded harmonic functions, Nonlinear Oscillations, 11, No. 2, 255-264, (2008).
• Savchuk V.V., Best linear methods of approximation and optimal orthonormal systems of the Hardy space, Ukr. Math. J., 60, No. 5,730-743, (2008).
Copyright © 2020 Isaac Scientific Publishing Co. All rights reserved.